# SDR AALA202108241326

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 31,604 hours, 17,023 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CLIMB OUT AT 7500, ENGINE THRUST LOCKED , FOLLOWED BY AUTO FLIGHT AUTO THROTTLE OFF. AP #1 IN USE. RECONNECT #2 AUTO PILOT ENGAGED AUTO THRUST. ACCOMPLISHED TSM 22-31-00. NO FAULTS NOTED. AIRCRAFT OK FOR SERVICE.
